W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Back to Search Results |
| Catalog Number |
BXA095902A |
| Medical Device Problem Codes |
Complete Blockage (1094); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Reduced Blood Flow (4598)
| Date of Event |
08/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2021, the patient underwent a thoracoabdominal branch endoprosthesis (tambe) procedure where multiple gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) devices were used in the visceral vessels as branch components of the tambe device.Index procedure was successful and all devices were patent post index procedure.On (b)(6), 2025, the patient presented with an occluded vbx endoprosthesis in the celiac artery.This event is ongoing and requires treatment.
Event or Problem Description
On (b)(6), 2021, the patient underwent a thoracoabdominal branch endoprosthesis (tambe) procedure where multiple gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) devices were used in the visceral vessels as branch components of the tambe device.Index procedure was successful and all devices were patent post index procedure.On (b)(6), 2025, the patient presented with an occluded vbx endoprosthesis in the celiac artery.This event is ongoing and requires treatment.With the whole vbx endoprosthesis being occluded, the patient is failing to thrive.It was reported the physician believes the occlusion was due to a kink and external compression of celiac artery.
Additional Manufacturer Narrative
B5: updated describe event.H6: removed codes: e0519, f24, a26, c20, and d16.Added codes: e2328, f28, a140901, c19, and d1001.Section h6 updated to reflect completion of investigation.A review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.The device remains implanted and was, therefore, not available for analysis.Further information regarding this event was requested by gore, but no further information has been reported, therefore this investigation is considered complete.